# SDR AU970122

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 101800213
- Condition: Failed
- Location: Rt Outbrd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD BRAKE DISC BROKEN - BROKEN PIECE OF DISC DAMAGED WHEEL ASSEMBLY AND BRAKE BACKPLATE - WHEEL JAMMED
